# SDR DXTA200500671

- Difficulty date: April 10, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N910QS
- Make and model: Cessna 750
- Aircraft serial: 7500110
- Aircraft time: 4,588 hours, 2,837 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Noisy
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LOUD KLUNKING NOISE COMING FROM NOSE GEAR AT 10,000 FT AND 250 KTS.  PERFORMED GEAR BUMP TROUBLESHOOTING CHECK LIST IAW CE750 M/M CH 32-30-00. OPERATIONAL CHECKS GOOD. NO DEFECTS WERE NOTED.
